# SDR SWAA2023032114730

- Difficulty date: March 9, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,415 hours, 33,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-005 FLOOR PANEL 242 AF HAS DELAMINATION OF TOP COMPOSITE LAYERS<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A166822); FIBERGLASS CLOTH BMS9-3(A162523);   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;D;E;F; AND J.   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M. TAP TEST GOOD; OVEN B0-06 CAL DUE 4/3/23.;[04] REPAIRED UPPER SURFACE OF FLOOR PANEL 242AF IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
